# SDR ASAA2024041549058

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 27,706 hours, 9,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG. LIGHT BURNED OUT OVER 27C. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY OVER M2626 AND OPS CHECK GOOD IAW ASA B737-900 AMM 33-51-06-960-806.
